# SDR CALA2024053001643

- Difficulty date: April 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300200
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPOORT TASK) FWD WET AREA FLOOR SUPPORT BEAM AT Y1292 FR 16 FOUND CORRODED AT HARD POINT. W/C:94421 REMOVED CORROSION ON FLOOR SUPPORT BEAM IAW 51-74-00, OUT OF LIM ITS IAW 53-11-14-283-007 L:2,628 W:1,651 D:0,049 T91554 REMOVED AND REPLACED SUPPORT BEAM IAW SRM 51-42-11/001. W/C:94421 EMP:V9 40584 STA:STENGBFM
